×

Existence results for semilinear perturbed functional differential equations with nondensely defined operators. (English) Zbl 1150.34592

Summary: We establish sufficient conditions for the existence of integral solutions and extremal integral solutions for semilinear functional differential equations with nondensely defined operators in Banach spaces.

MSC:

34K30 Functional-differential equations in abstract spaces
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Adimy, M; Ezzinbi, K, A class of linear partial neutral functional-differential equations with nondense domain, Journal of Differential Equations, 147, 285-332, (1998) · Zbl 0915.35109
[2] Arendt, W, Vector-valued Laplace transforms and Cauchy problems, Israel Journal of Mathematics, 59, 327-352, (1987) · Zbl 0637.44001
[3] Burton, TA; Kirk, C, A fixed point theorem of Krasnoselskii-Schaefer type, Mathematische Nachrichten, 189, 23-31, (1998) · Zbl 0896.47042
[4] Byszewski, L; Akca, H, On a mild solution of a semilinear functional-differential evolution nonlocal problem, Journal of Applied Mathematics and Stochastic Analysis, 10, 265-271, (1997) · Zbl 1043.34504
[5] Da Prato, G; Sinestrari, E, Differential operators with nondense domain, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 14, 285-344 (1988), (1987) · Zbl 0652.34069
[6] Dhage, BC; Henderson, J, Existence theory for nonlinear functional boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 2004, 1-15, (2004) · Zbl 1082.34054
[7] Ezzinbi, K; Liu, JH, Nondensely defined evolution equations with nonlocal conditions, Mathematical and Computer Modelling, 36, 1027-1038, (2002) · Zbl 1035.34063
[8] Guo DJ, Lakshmikantham V: Nonlinear Problems in Abstract Cones, Notes and Reports in Mathematics in Science and Engineering. Volume 5. Academic Press, Massachusetts; 1988:viii+275. · Zbl 0661.47045
[9] Heikkil√§ S, Lakshmikantham V: Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations, Monographs and Textbooks in Pure and Applied Mathematics. Volume 181. Marcel Dekker, New York; 1994:xii+514. · Zbl 0804.34001
[10] Kamenskii M, Obukhovskii V, Zecca P: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Series in Nonlinear Analysis and Applications. Volume 7. Walter de Gruyter, Berlin; 2001:xii+231. · Zbl 0988.34001
[11] Kellerman, H; Hieber, M, Integrated semigroups, Journal of Functional Analysis, 84, 160-180, (1989) · Zbl 0689.47014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.